# SDR GTIA2014060201329

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 31,887 hours, 15,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 848401
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ECAM ACTIVATED DOOR AFT CARGO ON TAKE OFFROLL.  CONNECTED AFT CARGO DOOR PROXIMITY SWITCH. CONNECTOR WHICH CAME UNLOCKED, OPS CHECKED OK AMM 52-32-00-720-001.
